Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 348912, 10 pages
Research Article

Solving Delay Differential Equations of Small and Vanishing Lag Using Multistep Block Method

1Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
2Mathematics Department, Faculty of Science, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 8 May 2014; Accepted 6 September 2014; Published 29 October 2014

Academic Editor: Ferenc Hartung

Copyright © 2014 Nurul Huda Abdul Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • S. Narayanamoorthy, and T. L. Yookesh, “Approximate Method for Solving the Linear Fuzzy Delay Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar